Volume 15,Issue 5,1995 Table of Contents

Other Issues:  


On the Connective Set-Stability of Large Discrete System with Respect to Partial Variable
  Jin Jun
  1995,15(5):1-6 [Abstract(1940)]  [View PDF]
Two-Point Boundary Value Problem with Nonlinear Boundary Condition for a Class of Second Order Nonlinear ODE
  Yang Zuodong
  1995,15(5):7-12 [Abstract(2138)]  [View PDF]
The Existence, Uniqueness and Regularity of Periodic Viscosity Solution for Fully Nonlinear Differential Equations
  Li Desheng and Zang Zilong
  1995,15(5):13-16 [Abstract(2205)]  [View PDF]
Periodic Solution for a Class of Higher Dimensioal Non-autonomous System
  Wu Xiaofei and Li Lin
  1995,15(5):17-20 [Abstract(1818)]  [View PDF]
On the Existence and Uniqueness of Almost Deriodic Solutions for Almost Periodic Differential Equation Systems
  Fen Chunhua
  1995,15(5):21-24 [Abstract(1933)]  [View PDF]
Boundary Value Problems for System of Nonlinear Elliptic Complex Equations
  Chai Junqi and Li Shengxun
  1995,15(5):25-30 [Abstract(1792)]  [View PDF]
On Fluid Flow Through Porous Media With Different Permeability
  Luo Debin and Li Qingxi
  1995,15(5):31-36 [Abstract(2274)]  [View PDF]
Algebraic Limit Cycle of a Cubic System with Two Quadratic Algebraic Curve Solutions
  Zhang Cheng
  1995,15(5):37-39 [Abstract(1856)]  [View PDF]
The Completeness of LX1(μ,Σ)
  Zeng Renying
  1995,15(5):40-42 [Abstract(2084)]  [View PDF]
Some results for two-parameter Wiener Process
  Shen Zhaoxuan
  1995,15(5):43-52 [Abstract(1799)]  [View PDF]
A Biased Estimation Under Ill-Condition
  Wang Lifa
  1995,15(5):53-56 [Abstract(1828)]  [View PDF]
A Modified Algorithm of SQP Type
  Jian Jinbao
  1995,15(5):57-64 [Abstract(2187)]  [View PDF]
A Kind of Subdifferentials and Its Applications
  Bian Wenming and Li Wenlin
  1995,15(5):65-70 [Abstract(1810)]  [View PDF]
The Lagrange Multiplier and First Order Optimality Conditions for Quasidifferentiable Optimization
  Gao Yan and Deng Mingrong
  1995,15(5):71-74 [Abstract(2057)]  [View PDF]
Some Properties of Arithmetic Graphs
  Zuo Guangji
  1995,15(5):75-78 [Abstract(1856)]  [View PDF]
On Harmoniousness of Graph Cn+Kt
  Deng Yixiong
  1995,15(5):79-81 [Abstract(1974)]  [View PDF]
Derivations on Prime Rings
  Zhang Lishi
  1995,15(5):82-84 [Abstract(1699)]  [View PDF]
Generalized Lie Superalgebras of Cartan Type
  Wang Yuandong and Zhang Yongzheng
  1995,15(5):85-90 [Abstract(2167)]  [View PDF]
Generalized Lie Superalgebras with Nondegenerate Killing Forms
  Zhang Peihua and Zhang Yongzheng
  1995,15(5):91-96 [Abstract(1974)]  [View PDF]
Some Identities on the Rank of Partitioned Matrices over a p-Division Ring
  Wang Qingwen and Yang Yuzhen
  1995,15(5):97-101 [Abstract(2061)]  [View PDF]
On Construction of Ultranet
  Sun Guangrun and Xu Xixiang
  1995,15(5):102 [Abstract(1605)]  [View PDF]
The Positive Definiteness of Compound Matrices of the Real Positive Definite Matrices
  Jiang Zhongzhang
  1995,15(5):103-107 [Abstract(1886)]  [View PDF]
  1995,15(5):108 [Abstract(1712)]  [View PDF]
On the β-Property of Symmetric Matrices
  Yin Qingxiang
  1995,15(5):109-112 [Abstract(1979)]  [View PDF]
Estimation of Eigenvalues for Product of two Self-Conjugate Positive Semi-Definite Quaternion Matrices
  Zhou Jintu
  1995,15(5):113-116 [Abstract(1934)]  [View PDF]
An Extension of Schur Theorem over the Real Quaternion Division Ring
  Gong Weiguo
  1995,15(5):117-120 [Abstract(1680)]  [View PDF]
The Generalization of Wielandt-Hoffman Theorem on Quaternion Field
  Wu Junliang
  1995,15(5):121-124 [Abstract(2135)]  [View PDF]
Estimation of Singular of Schur Product for Quaternion Matrices
  LIU Jianzhou
  1995,15(5):125-128 [Abstract(1773)]  [View PDF]
Inequalities for Eigenvalues of Sum of Quaternion Self-conjugate Matrices
  Tao Yuegang
  1995,15(5):129-132 [Abstract(2111)]  [View PDF]
  1995,15(5):133-135 [Abstract(1757)]  [View PDF]
The Marshall-Olkin's Inequality over the Quaternion Field and Its Improvement
  Yang Zhongpeng
  1995,15(5):136-138 [Abstract(1875)]  [View PDF]
On Problems of DQrC Rings
  Du Benfang
  1995,15(5):139-141 [Abstract(1905)]  [View PDF]
An evaluation of a class of singular integrals
  Zhao Hongkai
  1995,15(5):142-144 [Abstract(1855)]  [View PDF]
Boundedness of Generalized ω-Calderón-Zygmund Operators
  Zhao Kai
  1995,15(5):145-148 [Abstract(1721)]  [View PDF]
Wighted Approximation by Baskakov-Durrmeyer Operators
  Xuan Peicai
  1995,15(5):149-150 [Abstract(1766)]  [View PDF]
  1995,15(5):151-152 [Abstract(1793)]  [View PDF]
Interpolation between Sobolov Spaces
  Liu Lanze
  1995,15(5):153-154 [Abstract(2005)]  [View PDF]
On Weakly S-Closed Spaces
  Zhang Guangji
  1995,15(5):155-156 [Abstract(1784)]  [View PDF]
  1995,15(5):157-158 [Abstract(1677)]  [View PDF]
  1995,15(5):159-160 [Abstract(2018)]  [View PDF]